# SDR UALA2013041602606

- Difficulty date: April 15, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 49,535 hours, 19,941 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Nut Plate
- Part number: NAS1791A31
- Condition: Faulty
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A POPPED SCREW-RIVET OUT AT THE HYD SYSTEM ACCESS PANEL ON THE A-CRAFT BELLY.  SECURED SCREW WITH TAPE PER CDL SCREW LOCATION PNL 197BB IS 8 FROM THE TOP CORNER & 7 FROM THE BOTTOM CORNER LEADING EDGE NOT IN FRONT OF ANY SERVICE PANELS PER AMM 53-35-00-200-002-A TO BE REPAIRED WITHIN 10 FLT CYCLES.  PARTS ORDERED PCN 756-0267 PCN 756- 1061 SCREWS & 754-2551 NUT PLATE.
